# SDR VNAA0607008

- Difficulty date: July 11, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 5,242 hours, 5,312 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Caution Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED STAB AND MACH TRIM CAUTION MESSAGE ON TAKEOFF.  TAKEOFF WAS ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND F/O'S HORIZONTAL STABILIZER SWITCH TO BE -STICKY-.  SWITCH WAS CLEANED.  OPERATIONAL CHECKS OF THE HSTCU WERE PERFORMED.  NO FAULT FOUND.  OPERATIONAL CHECKS GOOD.  HIGH SPEED TAXI COMPLETED.  COULD NOT DUPLICATE STAB OR MACH TRIM DISENGAGEMENT.  AIRCRAFT WAS RELEASED FOR SERVICE.
